| Model Number |
G11020 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2a - common device name: additional names: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy.D2b - product code: additional product codes: gbo, lje.E1 - phone: (b)(6).H3 - device evaluated by mfg? device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
It was reported that leakage was identified at the hub of an ultrathane dawson-mueller mac-loc locking loop multipurpose drainage catheter during a percutaneous transhepatic biliary drainage (ptcd) for a 56-year-old male patient.The procedure went smoothly without any damage to the mac-loc assembly.The physician indicated that the leak would be monitored continuously, with the possibility of removal and replacement if necessary.At this time, the device remains in the patient.No additional harm has been reported.The facility plans to return the device to the manufacturer for investigation upon removal from the patient.
Additional Manufacturer Narrative
Correction: d9.Additional information: h3 - device evaluated by mfg? device not returned to manufacturer.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Event or Problem Description
Additional Manufacturer Narrative
Correction: d4 - primary udi number.Investigation ¿ evaluation.It was reported that leakage was identified at the hub of an ultrathane dawson-mueller mac-loc locking loop multipurpose drainage catheter during a percutaneous transhepatic biliary drainage (ptcd) for a 56-year-old male patient.The procedure went smoothly without any damage to the mac-loc assembly.The physician indicated that the leak would be monitored continuously and the device was eventually removed from the patient.The device was discarded after removal.No harm to the patient has been reported.Reviews of documentation including the complaint history, device history record (dhr), instructions for use (ifu), manufacturing instructions, and quality control procedures for the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot recorded two quality control discrepancies in which a total of seven devices were scrapped prior to further processing of the order.A complaint history search confirmed that this remains an isolated complaint specific to the reported lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook reviewed the product labeling for the complaint device.The instructions for use (ifu) [ t_multi2_rev1, multipurpose drainage catheter] states the following.How supplied.Upon removal from package, inspect the product to ensure no damage has occurred.Based on the information provided, no device returned, and the results of the investigation, cook has concluded that component failure unrelated to manufacturing or design deficiencies contributed to this incident.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.